# SDR CA140501007

- Difficulty date: April 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 20,664 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 324485318
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

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`T AFFECT ONLY THE METERING FUEL FLOW BUT ALSO SERVE FOR PRESSURIZING THE FUEL TANK.   IF THE AIR COMING OUT IS MORE THAN 5 PSI THERE IS A POSSIBILITY OF AFFECTING YOUR FUEL TANK AND WILL ACTIVATE YOUR DUMP SYSTEM IF THE PRESSURE IS TOO HIGH.  WE CHANGED THE MFCU WITH ONE THAT PASSED THE TEST.
